The rigidity of Poincaré duality algebras and classification of homotopy types of manifolds
Théorie de l'homotopie, Astérisque, no. 191 (1990), pp. 221-237.
@incollection{AST_1990__191__221_0,
     author = {Markl, Martin},
     title = {The rigidity of {Poincar\'e} duality algebras and classification of homotopy types of manifolds},
     booktitle = {Th\'eorie de l'homotopie},
     editor = {Miller H.-R. and Lemaire J.-M. and Schwartz L.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {191},
     year = {1990},
     zbl = {0728.55004},
     mrnumber = {1098972},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1990__191__221_0/}
}
TY  - CHAP
AU  - Markl, Martin
TI  - The rigidity of Poincaré duality algebras and classification of homotopy types of manifolds
BT  - Théorie de l'homotopie
ED  - Miller H.-R.
ED  - Lemaire J.-M.
ED  - Schwartz L.
T3  - Astérisque
PY  - 1990
DA  - 1990///
IS  - 191
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1990__191__221_0/
UR  - https://zbmath.org/?q=an%3A0728.55004
UR  - https://www.ams.org/mathscinet-getitem?mr=1098972
LA  - en
ID  - AST_1990__191__221_0
ER  - 
%0 Book Section
%A Markl, Martin
%T The rigidity of Poincaré duality algebras and classification of homotopy types of manifolds
%B Théorie de l'homotopie
%E Miller H.-R.
%E Lemaire J.-M.
%E Schwartz L.
%S Astérisque
%D 1990
%N 191
%I Société mathématique de France
%G en
%F AST_1990__191__221_0
Markl, Martin. The rigidity of Poincaré duality algebras and classification of homotopy types of manifolds, in Théorie de l'homotopie, Astérisque, no. 191 (1990), pp. 221-237. http://archive.numdam.org/item/AST_1990__191__221_0/

1. M. Aubry, Correction to the proof of "Rational Poincaré duality spaces", preprint.

2. M. Aubry, "Rational Poincaré duality spaces", corrected proof, preprint.

3. J. Barge, Structures différentiables sur les types d'homotopie rationnelle simplement connexes, Ann. Sci. Ec. Norm. Sup. 4.9 (1976), 469-501. | DOI | EuDML | Numdam | MR | Zbl

4. Y. Félix, Dénombrement des types de K-homotopie. Théorie de la déformation, Mémoire SMF, nouvelle série 3 (1980). | EuDML | Numdam | MR | Zbl

5. M. Gerstenhaber, On the deformations of rings and algebras, Ann. of Mathematics 79, 1 (1964), 59-103. | DOI | MR | Zbl

6. T. J. Miller, On the formality of (k-1) connected compact manifolds of dimension less than or equal to 4k-2, Ill.J.M. 23,2 (1979), 253-258. | MR | Zbl

7. T. J. Miller and J. Neisendorfer, Formal and coformal spaces, Ill.J.M. 22 (1978), 565-580. | MR | Zbl

8. J. W. Milnor and J. D. Stasheff, "Characteristic classes," Princeton, 1974. | MR | Zbl

9. A. Nijenhuis and R. W. Richardson, Cohomology and deformations in graded Lie algebras, Bull. Amer. Math. Soc. 72 (1966), 1-29. | DOI | MR | Zbl

10. J. Oprea, Descent in rational homotopy theory, Libertas Matematica 6 (1986), 153-165. | MR | Zbl

11. J. P. Serre, "Cohomologie Galoisienne," Springer, 1964. | MR | Zbl

12. J. D. Stasheff, Rational Poincaré duality spaces, Ill.J.M. 27, 1 (1983), 104-109. | MR | Zbl

13. D. Tanré, Cohomologie de Harrison et type d'homotopie rationnelle, in "Algebra, algebraic topology and their interactions," Lecture notes in Math. 1183, Springer, 1986, pp. 99-123. | MR | Zbl

14. D. Tanré, "Homotopie Rationnelle: Modéles de Chen, Quillen, Sullivan," Lecture Notes in Math. 1025. | MR | Zbl

15. W. Teter, Rings which are a factor of a Gorenstein ring by its socle, Inv. Math. 23 (1974), 153-162. | DOI | EuDML | MR | Zbl